# SDR ASAA0480122

- Difficulty date: February 29, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911410531
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6-CHECK, FOUND FUSELAGE SKIN DENTED AT FS 212-272.  REPLACED EXISTING REPAIR DOUBLER AND FILLER PER SRM 50-04.  (M)
